# SDR 2006FA0000285

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: General aviation
- Aircraft: N913JN
- Make and model: Mooney M20J
- Aircraft serial: 241184
- Aircraft time: 7,274 hours
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 740101000
- Condition: Worn
- Location: Trim Sys
- Part time: 7,274 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMPENNAGE TRIM CONTROL TORQUE FOUND TO HAVE A DEEP GROOVE FROM WEARING ON CAT TRACK/GROMMET WHERE IT PASSES THROUGH STIFFENERS.  THIS TUBE WAS ALSO WELD REPAIRED AT SOME TIME PREVIOUS THEN SWAPPED END FOR END SO TUBE WOULD WEAR ON A NEW SURFACE.  IT APPEARS THIS WAS DONE DURING AN AIRCRAFT REPAIR AFTER AN ACCIDENT.  NO DOCUMENTATION IN AIRCRAFT RECORDS OF THIS REPAIR.  NEW TUBE INSTALLED BY REPAIR STATION.  THIS AIRCRAFT HAD BEEN THROUGH NUMEROUS ANNUAL INSPECTIONS AND NOT REPLACED OR DOCUMENTED.
